# SDR IPXA1564272

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR HAS A DENT WITH A PUNCTURE THRU EXTERNAL SKIN 37 INCHES DOWN FROM TOP OF DOOR AND 27 INCHES FWD OF AFT EDGE OF DOOR.     REPAIRED IAW SRM 52-30-01, REPAIR 2.
